# SDR AALA202109097065

- Difficulty date: August 30, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 66,373 hours, 25,144 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1103C
- Condition: Leaking
- Location: Apu
- Part time: 25,618 hours, 14,932 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR REPORTED ON DECENT AT 4000 FT IN AFT CABIN. **SUPPLEMENTAL REPORT FOR AALA202108317065: REPLACED APU OIL COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51** (CLOSED)
